# SDR CA000907004

- Difficulty date: August 23, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 15,720 hours
- Engine: Cont O200A
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: M3081
- Condition: Loose
- Location: Contact Point
- Part time: 651 hours
- Component: Magneto, Slick, 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE MAGNETO WAS REMOVED FROM SERVICE DUE TO INTERMITTENT FIRING.  ON INSPECTION, THE STATIONARY POINT WAS FOUND LOOSE. THE POINT, IS MANUFACTURED WITH A STEM TO BE RIVETED TO THE STEEL FRAME. TOTAL TIME ON NEW POINT SET INSTALLED AT THE 500 HOUR MAINTENANCE CHECK IS 151.2 HOURS.  (X)
